Thank you so much guys for the replies and heres an update!
Now I had talked to my doc and actually according to his schedule it seems like it was more like almost 1month 2weeks inc tapering.
I asked him about
the reasoning for tapering up and max dose and down again and short duration compared to other with say UC etc He said 1st If I started at the max dose based on my body weight of around 80mg from day 1. The sides on me would have been much more severe and pronounced would no time for my body to try and adjust. 2nd at such a dose my adrenal gland would be much more severely affected and shut down had I started it from the beginning. 3rd the tapering is short in duration because he believes its best for me to get off the prednisone fast and let my own adrenal glands get back online asap.
I asked him why the differences in treatment methodologies compared to other diseases say UC and he said UC is a much more aggressive disease and treatment and doses and the treatment protocol for it also is much more aggressive for it for the same reasons.
Whereas in my case he said you either have inflammation in your seminal vesicle or somewhere along your ducts and maybe even a partial block which prednisone may help depending on what factor is at play. 1 month should show improvements and if necessary then it can be continued for upto 3 months. Before that serrapeptase, voltaren, maxflow, quercetin, bromelain had been tried and voltaren switched over to arcoxia a powerful cox2 inhibitor even whilst on prednisone.
But whats of concern to me is since my last post almost 2 weeks ago i am still getting the sides though some improvements from what i can tell.
The swelling is still there especially in my feet some days its fine but i noticed on days ive consumed salt i swell up like a balloon!
I can sleep better now not perfect but better and without pills.
I still bruise easily :(
Hot flushes seems reduced but still get them now and then.
Sudden weird feeling hottness and need for like carbs or salt or something to eat is getting less.
Moon face is getting less (so im being told by others)
Now whats really worrying me is almost consistently swollen feet and seems like i might be getting these red lines now in it. THE DOC SAYS DONT EAT ANYYYYY SALT AND TAKE THE LASIX to get whatever you happen to consume in normal food out! Is this all I can do? He says theres nothing else that can be done until my glands start functioning.
The other thing thats worrying me is the incredible weight gain!
I was around 95kg and seems within that 1.5months im around 105kg??? IS THIS FOR REAL????? I workout reallly hard and my BF seems to be like 25% now
Then I Have chicken corn soup or say fries or salty food and ill weigh around almost 112kg!!!!!! But the BF says im 23.5% ??????
The weights are definately accurate and my scale is the best out there but maybe the BF isnt being accurate now?
still that much weight?
What should I do to improve things?????
And today got my blood tested to see my natural cortisol levels got to wait 2 days for results. Before pred it was around 16.3 perfect apparently. Had a blood panel test 1 week ago which showed triple WBC around 19mil when my normal count was around 7 and CRP 3+ normal 0 and cholesterol a bit skewed. The doc said the results are all normal of prednisone.
Post Edited (samwell) : 7/22/2008 4:01:15 AM (GMT-6)